Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dark red spot on shoulder, dry flaky skin, spread to vaginal area. Causes for symptoms?

ok i had a red spot show up on my sholder about 2 months ago and it hasnt go away its red tear droped shaped and is flaky feels dryer than the rest of my skin and now it has spread to my vaginal area and my stomic and the crease in between my legs and my vaginal area iv had it checked for herpes already and they said that thats not waht it is and im trying to figure out whats wrong with my and how to get it to go away
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thank you for query.with the description given it appears to be a fungal infection.So please keep the area clean and dry.Use topical antifungals like clotrimazole .Once subsides you can use anti fungal dusting powders.Consult doctor if does not respond else You can get back to me for any clarifications with the photos.Dr Bharatesh D Basti Dermatologist and Venereologist.
Answered: Wed, 16 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor